MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2202-0007
Medical Device Problem Codes Leak/Splash (1354); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module infusion set was damaged the following information was received by the initial reporter with the following verbatim description as reported : (b)(4) cust.Lodged multiple complaints re: material 2202-0007.1ea reported as tubing noted to have hole in it when priming lipids.Not used on patient, no harm.1ea reported large amount of air in tubing after going through filter + close to patient.This amount of air could be life threatening to the patient.Occurred while in use with patient, no serious injury/harm done but near miss.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
Sample investigation and dhr.The customer reported air in line past the filter, and returned one used sample of material 2202-0007, lot 23085143.Upon initial visual examination, the set had no defects or abnormalities.The set was then infused with water, and the leak was found form the middle of tubing in between the filter and pump segment.Complaint of tubing leak verified.After investigation, the damage in the tubing reported by the customer could not be replicated in the production process.The failure mode was not found to be related to the manufacturing process, and the root cause is unknown.Device history record review for model 2202-0007 lot number 23085143 was performed.The search showed that a total of 26,883 units in 1 lot number was built on 09aug2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD ALARIS PUMP MODULE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19134748
Report Number9616066-2024-00604
Device Sequence Number14617164
Product Code FPA
UDI-Device Identifier10885403274039
UDI-Public(01)10885403274039
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/04/2026
Device Catalogue Number2202-0007
Device Lot Number23085143
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer05/21/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown